# SDR K11A2023101300233

- Difficulty date: August 24, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N405CK
- Make and model: Boeing 737436
- Aircraft serial: 25407
- Aircraft time: 58,315 hours, 40,969 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: UNKNOWN
- Condition: Punctured
- Location: Zone 200
- Part time: 58,315 hours, 40,969 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK FLOOR BEAM PUNCTURED AT VERTICAL WEB FOUND IN AFT CARGO PIT AT STA 727C RBL 5.
